# SDR SWAA2022012601764

- Difficulty date: July 11, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 42,031 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL STATION 663; LBL 15; LOWER CURVED STIFFENER ABOVE THE LEFT PACK EXHAUST DUCT IS CRACKED ON INBOARD ANGLE AS MARKED / REMOVED AND REPLACED LOWER CURVED STIFFENER ABOVE LEFT PACK EXHAUST DUCT AT ST 663 LBL 15 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 111A1512 AND APPLIED CIC IAW AMM 51-21-91-020 ATG# WN2955
